# SDR SWIA972257

- Difficulty date: January 8, 2001
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 13,630 hours, 12,282 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adj
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NOSE GEAR WOULD NOT RETRACT.  RETURNED TO SLC.  ADJUSTED NOSE GEAR PROXIMITY SWITCH IAW MM 32-61-05.  SWUNG GEAR.  OPS CHECKS GOOD.
